# SDR HEEA0013721

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 6720 · Tail Rotor Control System
- Part: Roll Control
- Part number: 7001483
- Condition: Failed
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL CONTROL KICKS IN BOTH CHANNEL IN ATT. MODE AND SAS MODE.
